# SDR ASAA2023102447034

- Difficulty date: October 24, 2023
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N845VA
- Make and model: Airbus A320-214
- Aircraft serial: 04867
- Aircraft time: 35,716 hours, 11,915 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: D5347560020400
- Part serial: NA
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT DOOR THRESHOLD IS CORRODED IN SEVERAL PLACES. GROUNDED - YES. REMOVED AND REPLACED OUT OF LIMITS AFT CARGO DOOR THRESHOLD IAW A320 SRM 51-72-11-911-001 AND AIRBUS DWG 17E5347050D ISSUE ADPO: 1073415.1 PO 1051663.1
